| Model Number |
CI24M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is submitted on august 26, 2022.
Event or Problem Description
Per the clinic, the device was electively explanted on (b)(6) 2021, due to patient being a non-user.There are no plans to reimplant the patient as of the date of this report.
Additional Manufacturer Narrative
Device analysis indicated device failure.This report is submitted on october 10, 2022.